| Model Number |
9126120000 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the housing door would not close during testing prior to a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Correction: d9, h3.Additional info h6 h3 other text : device not returned.
Event or Problem Description